MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION MOSAIC; HEART-VALVE, REPLACEMENT

MEDTRONIC HEART VALVES DIVISION MOSAIC; HEART-VALVE, REPLACEMENT
Model Number 305U23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Complete Heart Block (2627)
Date of Event 05/28/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted; therefore, no product analysis can be performed.Without the return of the product, no definitive conclusion can be made regarding the clinical observation.Conduction disturbances are known potential adverse effects associated with any cardiac or thoracic procedure and can be resolved with the implant of a permanent pacemaker.A conduction disturbance does not indicate a device malfunction or potential manufacturing issue.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 1 day post implant of this 23mm bioprosthetic aortic valve, a permanent pacemaker was implanted in the patient.The reason for the permanent pacemaker implant was reported as complete heart block.No additional adverse patient effects were reported.

Brand Name
MOSAIC
Common Device Name
HEART-VALVE, REPLACEMENT
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key9205384
Report Number2025587-2019-03182
Device Sequence Number409226
Product Code DYE
UDI-Device Identifier00885074253305
UDI-Public00885074253305
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P990064
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/24/2015
Device Model Number305U23
Device Catalogue Number305U23
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2019
Initial Report FDA Received Date10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR